# SDR DALA2020090302932

- Difficulty date: September 3, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,624 hours, 20,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CORROSION LEVEL: 2) DURING INSPECTION FOUND CORRISION OUT OF LIMITS ON RIGHT SIDE PANEL BTW STA 1350 AND STA 1380 AT AFT CARGO COMPARTMENT. PANEL REPLACED.
